How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chan Your Own Question
Dr. Chan
Dr. Chan, Ophthalmologist
Category: Eye
Satisfied Customers: 356
Experience:  Board Certified in ophthalmology
17282639
Type Your Eye Question Here...
Dr. Chan is online now
A new question is answered every 9 seconds

My wife has wet macular degeneration in her eye and has had

This answer was rated:

My wife has wet macular degeneration in her eye and has had three Avastin injections to date into her eye .
Unfortunately she had three absessed teeth betwen the second and third injections and had to go on Antibiotics which were Clinamycin ,Penen V 500 MG. and Clinamycin again and then Cephalsporin and Levaquin Btween all the antibiotis she had 3 root canals done.
At this time all she really would like to know if a side effect of all I have mentioned above could be ringing in her ears which is really bothering her badly .
Thanks so much if you are able to add some light on to this matter .
Sincerely
Jim Phelan
Hello,

The "mycin" drugs (like clindamycin) can all cause ringing as a side effects. Other possibly related factors that can cause ringing would be TMJ (from inflammation of the jaw joint) and sinusitis (spread of infection).
Dr. Chan and other Eye Specialists are ready to help you